# SDR HNAA2024091100765

- Difficulty date: July 31, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,661 hours, 50,064 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Cracked
- Location: Tr Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

78-2258 CACK ON LH LWR TR DOOR OB PROFILE SEAL. RAR SEAL IAW SRM 51-40-02
